More strategies, more Nash equilibria

Sophie Bade, Guillaume Haeringer, Ludovic Renou

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

We show in this paper that for the class of two-player games with compact real intervals as strategy spaces and continuous and strictly quasi-concave payoff functions there exists a monotone relation between the size of strategy spaces and the number of Nash equilibria. These sufficient conditions for our theorem to hold are shown to be tight. © 2006 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)551-557
JournalJournal of Economic Theory
Volume135
Issue number1
DOIs
Publication statusPublished - 1 Jul 2007

Keywords

  • Nash equilibrium
  • Number of Nash equilibria
  • Strategic-form games
  • Strategy spaces

Fingerprint Dive into the research topics of 'More strategies, more Nash equilibria'. Together they form a unique fingerprint.

Cite this